research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
On The Elliptic Variational Inequality Of The First Kind For The Elasto-Plastic Torsion Problem

Author: Sahar Muhsen Jaabar
Journal: Journal of University of Babylon مجلة جامعة بابل ISSN: 19920652 23128135 Year: 2013 Volume: 21 Issue: 3 Pages: 746-750
Publisher: Babylon University جامعة بابل

Loading...
Loading...
Abstract

The elliptic variational inequality of the first kind for the " Elasto- Plastic torsion problem" is considered. This elliptic variational inequality is related to second order partial differential operator.The physical and mathematical interpretation and some properties of the solution are given

لقد اعتبرنا المتباينة التغايرية الناقصية من النوع الاول لمسألة الطي، هذه المتباينة لها علاقة بالمؤثر التفاضلي الجزئي من الرتبة الثانية ، التفسير الرياضي والفيزيائي وبعض خواص الحل قد اعطيت .

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2013 (1)